# SDR AALA202406243517

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 32,949 hours, 14,206 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTANDENT REPORT AN ODOR FROM AFT GALLEY DURING TAKEOFF AND CLIMB. ODOR AFFECTED NOSE AND THROAT AND REQUIRED MOVING AFT ROW PASSENGERS FORWARD.  (OPEN).
